I read your question and i understand your concern. This question depends on what physical fitness criteria is which varies for every job description, i am afraid answering it here would not be possible.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
hi i am married person. 1 year for married.
i am living aboard not with my wife.
after married my pennis stand is ok but after few days its stand not properly. i stooped smoking and doing jogging then its ok.
but now a days i feel same thing. pennis is not stand properly. i went one call girl i use sex tablet : CIALISA 20 MG. I TOOK HALF.
BUT NOW I FEEL NOT STRONG IN SEX AND I FEEL ALSO WHEN I SMOKE SOME TIMES AND I THINK SEX IF I DOING LIKE THIS 3 OR 4 TIMES THEN I SAME FEEL ABOUT PENNIS IS NOT BECOME STRONG PLZ ADVISE ME IS THERE ANY SIDE EFFECT OF TABLET OR WHAT.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Mens Conditions , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.